# SDR SWAA2021091541873

- Difficulty date: August 24, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 45,600 hours, 27,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 794-847 Rbl22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT THRESHOLD WEB STA 794-847; RBL 22 CORRODED. ; / [01] MEASUREMENTS COMPLIED WITH.; [02] INSTALLED NUT PLATES ON NEW WEB PER SRM 51-40-02.; [03] VERIFIED INSTALL NUT PLATES ON NEW WEB PER SRM 51-40-02.; [04] REMOVED AND REPLACED WEB; LOCATED HOLES PER SRM 51-40-02. NEW WEB INSTALLATION ON ROUTINE CARD 5360-E-16462-NG (FLOOR STRUCTURE CORROSION PROTECTION) TG8Q004DKZM. WEB PN 146A81232U25.
